Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1969, Volume 24, Issue 1(145), Pages 251–252 (Mi umn5471)  

Reviews and Bibliography

New books on mathematics

L. P. Kalinina


Full text: PDF file (320 kB)

Citation: L. P. Kalinina, “New books on mathematics”, Uspekhi Mat. Nauk, 24:1(145) (1969), 251–252

Citation in format AMSBIB
\Bibitem{Kal69}
\by L.~P.~Kalinina
\paper New books on mathematics
\jour Uspekhi Mat. Nauk
\yr 1969
\vol 24
\issue 1(145)
\pages 251--252
\mathnet{http://mi.mathnet.ru/umn5471}


Linking options:
  • http://mi.mathnet.ru/eng/umn5471
  • http://mi.mathnet.ru/eng/umn/v24/i1/p251

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:153
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021